The paper deals with the problem of estimating the distance, in radial or Hausdorff metrics, between two centred star bodies of R^d in terms of the distance between the corresponding intersection bodies. Stability estimates are obtained, under suitable restrictions on the size of the bodies.

Campi, S. (1998). Stability estimates for star bodies in terms of their intersection bodies. MATHEMATIKA, 45(90), 287-303 [10.1112/S0025579300014212].

Stability estimates for star bodies in terms of their intersection bodies

CAMPI, STEFANO
1998

Abstract

The paper deals with the problem of estimating the distance, in radial or Hausdorff metrics, between two centred star bodies of R^d in terms of the distance between the corresponding intersection bodies. Stability estimates are obtained, under suitable restrictions on the size of the bodies.
Campi, S. (1998). Stability estimates for star bodies in terms of their intersection bodies. MATHEMATIKA, 45(90), 287-303 [10.1112/S0025579300014212].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/6784
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo